# SDR QXEA200602702

- Difficulty date: October 2, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 19,420 hours, 28,048 cycles
- Engine: Pwa PW123D
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Gouged
- Location: Lt Wing Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INNER FUEL TANK 526AT LADDER PLATE HAS MECHANICAL GOUGE.  REPAIRED IAW RD8-57-611.
